# SDR DALA2025051403729

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=22 Y=200 TO Y= 210 (ON SEAT TRACK LOWER FLANGES). ORIGINAL THICKNESS BOTTOM IS 0.100 IN AND MINIMUM REMAINING THICKNESS IS 0.030 IN THEREFORE AREA IS OUT OF LIMITS PER B717 SRM 53-20-52-1A PROCEDURE 1 PAR 4 FIG 101. AND DC-MD/BOEING NDT SPM PAR 4, 04-00-06 PAR 4 FIG 9. SUMMARY OF NRC 00677: SECTION SEAT TRACK X=22 Y=200 TO Y=238 WAS REPLACED DUE CORROSION LEVEL 2 PER B717-200 SRM 53-20-52-2R PROC 5, REPAIR 5 FIG 201; 51-41-01-0G, AND 51-41-05-0G. (LP #0964136)
